# SDR HDNA200811072008

- Difficulty date: November 6, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N911KB
- Make and model: Urocop EC135P1
- Aircraft serial: 0013
- Aircraft time: 7,180 hours, 24,461 cycles
- Engine time: 5,492 hours, 15,685 cycles
- System (JASC): 2612 · Fire Detection
- Part: Contactor
- Condition: Contaminated
- Location: Fire Detector
- Component: Fire Detector, Pwc
- Component part number: 17343162400
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE NR 1 ENGINE FIRE DETECTOR LIGHT ILLUMINATED ON THE WARNING PANEL.  THE AIRCRAFT RETURNED TO THE HELIPAD WITHOUT INCIDENT.  DURING THE INSPECTION OF THE SYSTEM IT WAS FOUND THAT THE FIRE DETECTOR CONTACTORS WERE WET FROM A PREVIOUS RAIN STORM.  THE CONTACTORS WERE CLEANED AND THE SYSTEM WAS OPERATING WITHIN LIMITS.
